본문 바로가기
KERD
논문KCI 등재

Pyogenic granuloma-like lesions during isotretinoin therapy treated by electrocauterization surgery in Republic of Korea: a case report

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류의학일반

초록

Isotretinoin is highly effective in the treatment of severe cystic and conglobate acne. On the other hand, its use has been associated with various side effects, including cheilitis, conjunctivitis, xerosis, epistaxis, and pruritus. The development of pyogenic granuloma-like lesions has been reported as a rare adverse effect of oral isotretinoin therapy. This paper reports a case of isotretinoin-induced pyogenic granuloma-like lesions treated successfully with electrocauterization surgery. This case illustrates the appearance of typical lesions and the clinical course of isotretinoin-induced pyogenic granuloma-like lesions and highlights the need for dermatologists to be aware of the adverse events that may occur during treatment with isotretinoin and that electrocauterization surgery may be a useful treatment option.

Abstract

Isotretinoin is highly effective in the treatment of severe cystic and conglobate acne. On the other hand, its use has been associated with various side effects, including cheilitis, conjunctivitis, xerosis, epistaxis, and pruritus. The development of pyogenic granuloma-like lesions has been reported as a rare adverse effect of oral isotretinoin therapy. This paper reports a case of isotretinoin-induced pyogenic granuloma-like lesions treated successfully with electrocauterization surgery. This case illustrates the appearance of typical lesions and the clinical course of isotretinoin-induced pyogenic granuloma-like lesions and highlights the need for dermatologists to be aware of the adverse events that may occur during treatment with isotretinoin and that electrocauterization surgery may be a useful treatment option.

참고문헌 (6)

  1. Exner JH, "Pyogenic granuloma-like acne lesions during isotretinoin therapy", Arch Dermatol, 119, pp.808~811 (1983)
  2. Valentic JP, "Inflammatory neovascular nodules associated with oral isotretinoin treatment of severe acne", Arch Dermatol, 119, pp.871~872 (1983)
  3. Benedetto C, "Development of periungual pyogenic granuloma with associated paronychia following isotretinoin therapy : a case report and a review of the literature", J Clin Aesthet Dermatol, 12, pp.32~36 (2019)
  4. MacKenzie-Wood AR, "Pyogenic granuloma-like lesions in a patient using topical tretinoin", Australas J Dermatol, 39, pp.248~250 (1998)
  5. Robertson DB, "Excess granulation tissue responses associated with isotretinoin therapy", Br J Dermatol, 111, pp.689~694 (1984)
  6. Rosenthal JM, "Identical twins presenting with pyogenic granuloma-like vascular proliferations during isotretinoin therapy", JAAD Case Rep, 6, pp.378~380 (2020)

관련 논문AI추천

이 간행물의 다른 논문 (9건)